Volume 46 , issue 1$-$2 ( 1994 )back
On almost-periodical solutions of an equation1$-$4
Julka Knežević-Miljanović

Abstract

Sufficient conditions are considered for existance of almost- periodical solutions of differential equation $\frac{dy}{dx}=p(x)y+q(x)$, where functions $p(x)$, $q(x)$ are $Sp$-almost periodical solutions in the sense of Stepanoff. A numerical-analytical algorithm of constructing almost- periodical solutions of such equations is proposed.

Creative Commons License

Keywords: Almost-periodical solutin

MSC: 34C27

Some theorems on common fixed points5$-$9
Ljubomir Ćirić and Nikola Jotić

Abstract

Three general theorems on common fixed points of non-commuting selfmaps of a metric space are given. These results generalize the recent results of Naidu and Prasad [7], Leader [5] and a number of earlier results.

Creative Commons License

Keywords: Common fixed points, non-commuting selfmaps.

MSC: 54H25

Methode von Euler-schen typus zum Näherungsweisen Auflosen einer areolaren Differentialgleichung11$-$15
Milo\vs Čanak

Abstract

Es sei eine areoläre Differentialgleichung $$ Dw=F(z,\bar z,w)\tag1 $$ mit der Anfangsbedingung $$ \a_{a/z}w=w_0(z)\tag2 $$ gegeben, wobei $w_0(z)$ eine gegebene analytische Funktion ist, und $$ Dw=(u'_x-v'_y)+i(u'_y+v'_x)=2w'_{\bar z} $$ den bekannten Differentialoperator von Kolossov darstellt. In dieser Arbeit löst man die Gleichung (1) mit der Anfangsbedingung (2) durch eine Näherungsmethode vom Euler-schen Typus.

Creative Commons License

Keywords: Areolar equation

MSC: 34A20

Extremal disconnectedness in fuzzy topological spaces17$-$23
Ratna Dev Sarma

Abstract

The notion of extremal disconnectedness is introduced for fuzzy topological spaces. Various properties of this notion are discussed. Interrelationship of some weaker forms of fuzzy continuity is studied in the light of extremal diconnectedness.

Creative Commons License

Keywords: Fuzzy points, neighbourhood, quasi-neighbourhood, quasi-coincident fuzzy sets, fuzzy continuity

MSC: 54A40

Nearly $pT_i$-continuous mappings25$-$28
Milena Jelić

Abstract

Some generalizations of $T_i$-pairwise continuous functions and similar generalizations of pairwise $T_i$-spaces, for $i=1$, 2,~3 are introduced and their relationship with the concept of $T_i$-pairwise continuity is studied.

Creative Commons License

Keywords: Nearly $PT_i$-spaces, $PT(i,k)$-spaces, nearly $pT_i$-continuous mappings

MSC: 54E55

A note on inequalities of Diaz-Matcalf type for isotonic linear functionals29$-$31
J. Sándor and S. S. Dragomir

Abstract

Some refinements of the Beaseck-Pečarić generalization of the Diaz-Metcalf inequality are proved.

Creative Commons License

Keywords: Diaz-Metcalf-type inequalities, isotonic linear fucntionals

MSC: 26D20

L'équation non-homog\`ene de Vécua33$-$39
Miloje Rajović, Rade Stojiljković, Dragan Dimitrovski

Abstract

Le m\`ethode de Lagrange de la variation des constantes au cas des équations aréolaires avec une conjugaison de la fonction inconnue $\bar w$, o\`u appartient l'équation bien connue de I. N. Vecua [1], n'étant pas valable, on la remplace dans cet article par un m\`ethode des itérations qui est plus immédiat et plus abordable aux traitements numériques.

Creative Commons License

Keywords: Vécua equation

MSC: 34A20

Determinantal representations of weighted Moore-Penrose inverse41$-$50
Predrag Stanimirović and Miomir Stanković

Abstract

In this paper we introduce determinantal representation of {ıt weighted Moore-Penrose inverse\/} of a rectangular matrix. We generalize concept of generalized algebraic complement, introduced by Moore, Arghiriade, Dragomir and Gabriel. This extension is denoted as weighted generalized algebraic complement. Moreover, we derive an explicit determinantal representation for the weighted least-squares minimum norm solution of a linear system and prove that this solution lies in the convex hull of the solutions to the square subsystems of the original system.

Creative Commons License

Keywords: Weighted Moore-Penrose inverse, generlaized algebraic complement, determinantal representation.

MSC: 15A09; 15A60, 65F35

Remark on some abstract distance spaces51$-$56
Zlatko P. Mamuzić

Abstract

Some terminological questions are discussed in connection with two essentially different classes of abstract distance spaces.

Creative Commons License

Keywords: Abstract distance spaces

MSC: 54A99

Djuro R. Kurepa57$-$61
Zlatko P. Mamuzić